Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 355, NWS Louisville, KY

June 22, 2011Floyd County, Harrison County, Indiana; Jefferson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 22, 2011, 8:43 PM EDT for Floyd County, Harrison County, Indiana; Jefferson County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2011, 8:43 PM EDT (00:43 UTC)
Expired
Jun 22, 2011, 9:15 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Floyd County, IN, Harrison County, IN, Jefferson County, KY

The radar

The Louisville radar (KLVX), 28 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
517 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WUUS53 KLMK 230043
SVRLMK
INC043-061-KYC111-230115-
/O.NEW.KLMK.SV.W.0355.110623T0043Z-110623T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
843 PM EDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 915 PM EDT

* AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CORYDON...MOVING EAST AT 40
  MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  VALLEY STATION...
  SHIVELY...
  PLEASURE RIDGE PARK...
  FAIRDALE...
  NEW ALBANY...
  BRECKENRIDGE AND NEW MIDDLETOWN...
  LOTTICK CORNER AND LANESVILLE...
  BRIDGEPORT AND EDWARDSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3829 8579 3828 8578 3810 8575 3809 8622
      3825 8619 3830 8580
TIME...MOT...LOC 0043Z 263DEG 35KT 3818 8612
WIND...HAIL 60MPH <.50IN

$$

EER
2 follow-up statements
616 
WWUS53 KLMK 230058
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 PM EDT WED JUN 22 2011

INC043-061-KYC111-230115-
/O.CON.KLMK.SV.W.0355.000000T0000Z-110623T0115Z/
HARRISON IN-FLOYD IN-JEFFERSON KY-
858 PM EDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WESTERN JEFFERSON...SOUTHERN FLOYD AND EASTERN HARRISON
COUNTIES...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOTTICK CORNER...MOVING
EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  VALLEY STATION...
  SHIVELY...
  PLEASURE RIDGE PARK...
  FAIRDALE...
  NEW ALBANY...
  PLEASURE RIDGE PARK...
  SHIVELY AND NEW ALBANY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3829 8579 3828 8578 3810 8575 3810 8611
      3820 8608 3828 8598 3830 8580
TIME...MOT...LOC 0058Z 263DEG 35KT 3820 8594
WIND...HAIL 60MPH <.50IN

$$

EER
134 
WWUS53 KLMK 230111
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 PM EDT WED JUN 22 2011

INC043-061-KYC111-230121-
/O.EXP.KLMK.SV.W.0355.000000T0000Z-110623T0115Z/
HARRISON IN-FLOYD IN-JEFFERSON KY-
911 PM EDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JEFFERSON...SOUTHERN
FLOYD AND EASTERN HARRISON COUNTIES WILL EXPIRE AT 915 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE 
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING. 

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3829 8579 3828 8578 3810 8575 3810 8611
      3820 8608 3828 8598 3830 8580
TIME...MOT...LOC 0111Z 263DEG 35KT 3821 8578

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:59 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 22, 6:59 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EDT WED JUN 22 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TONIGHT AND THURSDAY)...

CLOUD COVER CONTINUES TO DECREASE ACROSS THE REGION THIS AFTERNOON
AS LOW CLOUDS ARE LIFTING AND MIXING OUT.  WHERE THE SUN HAS COME
OUT...TEMPERATURES HAVE CLIMBED RAPIDLY WITH MOST LOCATIONS IN
WESTERN KENTUCKY IN THE MID TO UPPER 80S.  BY THE TIME ONE GETS
TOWARD THE I-65 CORRIDOR...TEMPS ARE APPROACHING 80 AND MID-UPPER
70S WERE LOCATED ACROSS THE EASTERN SECTIONS.

SFC COLD FRONT APPEARS TO BE CROSSING OVER THE WABASH AND OHIO
RIVERS WITH A NOTICEABLE DROP IN DEWPOINTS ACROSS SOUTHERN
ILLINOIS.  FURTHER EAST ACROSS SOUTHERN INDIANA SOUTHWARD INTO
CENTRAL KENTUCKY...THE INCREASING TEMPERATURES AND HIGH DEWPOINTS
HAS LED TO INCREASING INSTABILITY.  IN GENERAL...MLCAPE VALUES ARE
IN THE 1500-2000 J/KG WITH A SW-NE AXIS OF LI'S DROPPING TO AROUND
-4 TO -6 DEG C.  DESPITE THE THE INSTABILITY AND MARGINAL
CONVERGENCE ALONG THE FRONTAL INTERFACE...OVERALL MOISTURE QUANTITY
AND QUALITY ARE NOT ALL THAT IMPRESSIVE.  PRECIP WATER VALUES ARE
ONLY RUNNING AROUND 1.3-1.4 INCHES...WHILE MUCH HIGHER VALUES WERE
POOLED ACROSS CENTRAL TENNESSEE AND POINTS SOUTH.  RECENT VIS SAT
IMAGERY SHOWS CU FIELD DEVELOPING AND RECENT RADAR SCANS SHOW
CONVECTION TRYING TO FIRE.  MUCH OF IT IS NORTH OF THE REGION CLOSER
TO THE UPPER LEVEL SUPPORT...WHILE ANOTHER BATCH IS FURTHER SOUTH
CLOSER TO THE BETTER MOISTURE.

FOR THE REST OF THE AFTERNOON AND TONIGHT...SHORT TERM HIGH
RESOLUTION MODELS INDICATE THAT SCATTERED CONVECTION SHOULD CONTINUE
TO FILL IN ACROSS THE REGION LATE THIS AFTERNOON AND EVENING.  BEST
CHANCES WOULD BE ALONG AND EAST OF THE NATCHER PARKWAY IN KENTUCKY.
SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY
THREAT.  STORMS SHOULD CONTINUE EAST AND BEGIN TO DIMINISH WITH THE
LOSS OF HEATING AND THE MORE STABLE ENVIRONMENT ACROSS THE EASTERN
SECTIONS OF THE FORECAST AREA.  STILL FEEL THAT CHANCE POPS IS THE
WAY TO GO THIS EVENING AND TONIGHT...PLAN ON DROPPING POPS OF
SIGNIFICANTLY AFTER MIDNIGHT WITH TEMPERATURES COOLING INTO THE
UPPER 60S TO AROUND 70.

FOR THURSDAY...UPPER LEVEL TROUGH WILL BE ALMOST OVERHEAD ACROSS THE
REGION WITH LARGE SFC AND UPPER LEVEL LOW UP OVER THE GREAT LAKES
STATES.  AS THE DAY GOES ON...DIURNAL HEATING WILL LIKELY RESULT IN
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION.
HIGHEST CONCENTRATION WOULD BE JUST TO OUR EAST AHEAD OF THE UPPER
LEVEL TROUGH AND ALONG THE SFC COLD FRONTAL BOUNDARY.  PLAN ON
KEEPING LOWER POPS IN THE WEST AND SLIGHTLY HIGHER POPS IN THE
EAST.  SKIES SHOULD GENERALLY BE PARTLY TO MOSTLY CLOUDY WITH
AFTERNOON HIGHS WARMING INTO THE UPPER 70S ACROSS SOUTHERN INDIANA
AND LOWER 80S ACROSS THE NORTHERN HALF OF KENTUCKY.  SOME MID 80S
WILL BE POSSIBLE ACROSS THE SOUTHERN HALF OF THE STATE WHERE LESSER
AMOUNTS OF CLOUDS MAY RESULT IN MORE SFC HEATING.

.LONG TERM (THURSDAY NIGHT - WEDNESDAY)...

THURSDAY NIGHT - SUNDAY...

WITH THE FRONTAL BOUNDARY OFF TO OUR EAST THURS NIGHT...ONLY A FEW
RESIDUAL SHOWERS/STORMS WILL BE POSSIBLE ALONG THE SOUTHERN SIDE OF
THE GREAT LAKES LOW PRESSURE SYSTEM MAINLY BEFORE MIDNIGHT.

A FRONTAL BOUNDARY STILL LOOKS TO SET UP TO OUR SW FOR THE WEEKEND.
MODELS ARE STILL HAVING PROBLEMS WITH LOCATION AND EXACTLY HOW FAR
NORTH IT WILL SET UP.  THE 12Z MODELS FROM TODAY HAVE TRENDED
FARTHER SOUTH AND SLOWER WITH THE BOUNDARY THAN PREVIOUS
RUNS...THEREFORE HAVE DECREASED POPS FOR FRI AND SAT.  SUNDAY LOOKS
TO HAVE A PRETTY DECENT CHANCE OF RAIN WITH A POSSIBLE MCS COMING
THROUGH THE AREA ALONG THE BOUNDARY.

AS FOR TEMPS...UPPER 70S TO MID 80S WILL BE THE RANGE FOR HIGHS.
LOWS WILL BE IN THE 60S.

MONDAY - WEDNESDAY...

THERE CONTINUES TO BE UNCERTAINTY IN PRECIP CHANCES FOR EARLY NEXT
WEEK WITH MODELS VARYING FROM RUN TO RUN.  WILL KEEP 20 PERCENT POPS
IN FOR MONDAY AND PART OF TUES FOR THIS FORECAST.  TEMPERATURES LOOK
TO BE IN THE 80S FOR HIGHS AND 60S/LOW 70S FOR LOWS.

&&

.AVIATION (00Z TAF ISSUANCE)...

A COLD FRONT ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM IN THE
NORTHERN CONUS WILL BE IN THE VICINITY TONIGHT ACROSS SOUTH-CENTRAL
INDIANA AND CENTRAL KENTUCKY. AS IT DOES SO...POP-UP SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE OHIO VALLEY.
HOWEVER...PRECIPITATION WILL BE CLEARING THE AREA OVERNIGHT AND CAN
THEREFORE EXPECT VFR CONDITIONS ON THURSDAY. FOG FORMATION DOES NOT
APPEAR TO BE AN ISSUE FOR THE EARLY MORNING HOURS TOMORROW AS WINDS
WILL NOT BE ABLE TO DIE OFF ENOUGH. WITH THE TIGHT PRESSURE GRADIENT
ASSOCIATED WITH THE LOW PRESSURE SYSTEM...WINDS MAY BE GUSTY AT
TIMES THROUGH TONIGHT AND THEN PICK BACK UP AGAIN AFTER SUNRISE ON
THURSDAY. THE CURRENT SW WIND FLOW WILL SHIFT TOWARD A MORE WESTERLY
FLOW DURING THE DAY TOMORROW WITH THE PASSAGE OF THE COLD FRONT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........MJ
LONG TERM.........AMS
AVIATION..........LG/RJS
Hazardous weather outlook, Jun 22, 4:03 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT WED JUN 22 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-232015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
403 PM EDT WED JUN 22 2011 /303 PM CDT WED JUN 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AS A COLD FRONT MOVES EAST THROUGH THE REGION...SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS
AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH
DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN
ADDITION...BRIEF HEAVY RAINS AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
EARLY NEXT WEEK AS THE FRONTAL BOUNDARY STALLS ACROSS THE TENNESSEE
VALLEY. NO ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MJ/AMS

In the hours before

Local storm report, Jun 22, 7:35 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FUNNEL CLOUD     ELIZABETH               38.13N  85.98W
06/22/2011                   HARRISON           IN   COUNTY OFFICIAL

            NEW MIDDLETOWN FIREHOUSE REPORTED FUNNEL CLOUD WITH A
            POSSIBLE TOUCHDOWN. TIME BASED ON RADAR.

&&

EVENT NUMBER LMK1100937

RJS
Special weather statement, Jun 22, 7:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 PM EDT WED JUN 22 2011

KYZ030-230015-
JEFFERSON-
755 PM EDT WED JUN 22 2011

...STRONG SHOWER WITH POSSIBLE FUNNEL CLOUDS...MODERATE RAIN...AND
GUSTY WINDS...

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG SHOWER NEAR SHIVELY...AND MOVING NORTHEAST AT 25 MPH.

A TORNADO MAY HAVE TOUCHED DOWN IN ASSOCIATION WITH THIS SYSTEM IN
HARRISON COUNTY. A FUNNEL CLOUD IS LIKELY STILL ASSOCIATED WITH THIS
SYSTEM. FUNNEL CLOUDS CAN BECOME BRIEF TORNADOS. MODERATE RAIN WITH
RAINFALL RATES OF AROUND ONE HALF INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN THREE MILES...AND GUSTY WINDS OF AROUND 35
TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ST. MATTHEWS...
  SHIVELY...
  PLEASURE RIDGE PAR...
  LOUISVILLE INTERNATIONAL AIRPORT...
  LOUISVILLE BOWMAN FIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3833 8564 3819 8557 3812 8586 3820 8590
      3827 8575 3827 8574
TIME...MOT...LOC 2353Z 245DEG 23KT 3819 8579

RS
Local storm report, Jun 22, 8:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
06/22/2011                   JEFFERSON          KY   LAW ENFORCEMENT

            SEVERAL REPORTS FROM MULTIPLE SOURCES OF DAMAGE NEAR
            CHURCHILL DOWNS

&&

EVENT NUMBER LMK1100938

LG
Local storm report, Jun 22, 8:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
06/22/2011                   JEFFERSON          KY   TRAINED SPOTTER

            POWER LINES DOWN...ARCHING OCCURRING...POSSIBLY
            ADDITIONAL DAMAGE NEAR CHURCHILL DOWNS

&&

EVENT NUMBER LMK1100939

LG
Local storm report, Jun 22, 8:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
831 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     WALL CLOUD       LOUISVILLE              38.22N  85.74W
06/22/2011                   JEFFERSON          KY   TRAINED SPOTTER

            MULTIPLE REPORTS OF ROTATING WALL CLOUD...LATEST ONE
            NEAR THE DOUGLASS HILLS AREA

&&

EVENT NUMBER LMK1100940

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:39 PM EDTTornado WarningLMKHarrison36 min
Jun 22, 9:40 PM EDTAreal Flood AdvisoryLMKClark, Floyd3 hr
Jun 22, 10:06 PM EDTSevere Thunderstorm WarningLMKHarrison24 min
Jun 22, 10:18 PM EDTFlash Flood WarningLMKClark, Floyd3 hr
Jun 23, 2:30 AM EDTSpecial Weather StatementLMKHarrison30 min
Jun 22, 8:03 PM EDTTornado WarningLMKJefferson27 min
Jun 22, 8:25 PM EDTTornado WarningLMKJefferson, Oldham20 min
Jun 22, 8:43 PM EDTTornado WarningLMKJefferson, Oldham, Shelby32 min
Jun 22, 9:01 PM EDTTornado WarningLMKJefferson14 min
Jun 22, 9:11 PM EDTTornado WarningLMKHenry, Shelby34 min
Jun 22, 9:13 PM EDTTornado WarningLMKJefferson, Oldham, Shelby32 min
Jun 22, 9:31 PM EDTTornado WarningLMKJefferson29 min
Jun 22, 9:42 PM EDTTornado WarningLMKShelby33 min
Jun 22, 9:50 PM EDTTornado WarningLMKJefferson, Shelby25 min
Jun 22, 10:11 PM EDTSpecial Weather StatementLMKShelby34 min
Jun 22, 10:32 PM EDTSpecial Weather StatementLMKBullitt28 min
Jun 23, 3:05 AM EDTSpecial Weather StatementLMKJefferson, Oldham25 min
Jun 23, 3:34 AM EDTSpecial Weather StatementLMKHenry, Jefferson, Oldham, Shelby26 min
Jun 23, 3:46 AM EDTSpecial Weather StatementLMKBullitt29 min
Jun 23, 12:36 PM EDTTornado WarningLMKAnderson, Woodford24 min
Jun 23, 12:54 PM EDTSpecial Weather StatementLMKFayette36 min
Jun 23, 1:10 PM EDTTornado WarningLMKBourbon, Clark, Fayette35 min
Jun 23, 1:40 PM EDTTornado WarningLMKBourbon, Clark20 min
Jun 23, 2:09 PM EDTSpecial Weather StatementLMKFayette21 min
Jun 23, 2:13 PM EDTSpecial Weather StatementLMKMercer32 min
Jun 23, 2:56 PM EDTSpecial Weather StatementLMKGarrard, Madison34 min
Jun 23, 5:01 PM EDTSpecial Weather StatementLMKMadison29 min
Jun 23, 5:43 PM EDTSpecial Weather StatementLMKLincoln32 min
Jun 23, 6:54 PM EDTSpecial Weather StatementLMKRussell21 min
Jun 23, 7:08 PM EDTSpecial Weather StatementLMKMadison22 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.